# SDR ASAA2016020915433

- Difficulty date: February 9, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,361 hours, 2,091 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA057067
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 6,415 hours, 2,109 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MAIN FUEL PUMP HAS HISTORY OF FUEL LEAKAGE FROM THE PAD CAVITY DRAIN DURING ENGINE START.  INTERMITTENT INPUT SHAFT SEAL LIFT OFF IS SUSPECT.  ACFT GROUNDED.  REMOVED NR 1 ENGINE FUEL PUMP PACKAGE REF AMM 73-11-01-000-801-F00. INSTALLED FUEL PUMP PACKAGE REF B737-900 AMM 73-11-01-400-801 STEP 3A-3H. COMPLETED FUEL PUMP PACKAGE INSTALL REF AMM 73-11-01-400-801-F00.  ACCOMPLISHED T/C N8473001, HMU INSTALL.  ACCOMPLISHED GROUND VERIFICATION , NO LEAKS NOTED.
